MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM
Model Number TRUEMETRIX
Medical Device Problem Code Unable to Obtain Readings (1516)
Health Effect - Clinical Code Blurred Vision (2137)
Date of Event 06/28/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product not yet returned for evaluation.Most likely underlying root cause: mlc-14- insufficient blood sample applied to strip (user) test strip udi# (b)(4).Note: manufacturer contacted customer (several attempts) in a follow-up call to ensure the customer's condition since the initial call and that the replacement products resolved the initial concern - unable to establish contact with the customer at this time.Product notification letter sent to customer to contact customer care.
 
Event or Problem Description
Consumer reported complaint for e-2 error: sample not detected or using wrong test strip.The e-2 error occurred after the blood sample was applied.At the time of the call the customer stated she had distorted vision; medical attention was not needed at the time of the call.Customer is using correct test strips and product is stored according to the specification.During the call on (b)(6) 2018 a blood test was performed by the customer and produced e-2 error using truemetrix meter.The test strip lot manufacturer's expiration date is 09/23/2019 and open vial date is (b)(6) 2018.

Brand Name
TRUEMETRIX
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key7711718
Report Number1000113657-2018-00783
Device Sequence Number2643454
Product Code NBW
UDI-Device Identifier00096295126655
UDI-Public(01)00096295126655
Combination Product (Y/N)N
Initial Reporter StateAL
PMA/510(K) Number
K140100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 07/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/23/2019
Device Model NumberTRUEMETRIX
Device Catalogue NumberRE4H01-81
Device Lot NumberMV2831
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/28/2018
Initial Report FDA Received Date07/23/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1